I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2011/2012, VOLUME 17, NUMBER 5, PAGES 187-209
S. N. Fedotov
View as HTML View as gif image
In this work, we address the classical problem of classifying tuples of linear operators and linear functions on a finite-dimensional vector space up to base change. Having adopted for the situation considered a construction of framed moduli spaces of quivers, we develop an explicit classification of tuples belonging to a Zariski open subset. For such tuples we provide a finite family of normal forms and a procedure allowing one to determine whether two tuples are equivalent.
|Main page||Contents of the journal||News||Search|
Last modified: October 18, 2012